It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[FONT=Arial]I have only been on Lexapro for about one month. However. - and I know this sounds odd - but I think it is actually making me feel a little "happier" and more interested in my "creative side". I cant remember the last time I felt either of those feelings. It's actually kind of nice.! Anyone had anything similar to this? I am also on 100 to 150 mgs of Seroquel at night , but I have been on that for about a month longer tham the Lexapro. It just seemed like very sortly after I started on the Lexapro I felt this happier feeling. And...If 10 mgs. at night is making me feel this way would talking to the Dr. about increasing the dosage help (you know, if 10 works than 40 would really help) or would that undo what I am feeling. I do not want to be numbed! Any input would be appreciated. :) [/FONT]





All times are GMT -7. The time now is 05:56 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!